# SDR DXTA2025040702983

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N250QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6177
- Aircraft time: 2,384 hours, 1,281 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COULD NOT DETERMINE SOURCE OF SMELL. STARTED WHEN WE SWITCHED TO ENGINE BLEED AFTER TAKEOFF. CONTINUED WHEN WE WENT BACK TO APU AIR. CORRECTIVE ACTION: RAN ENGINES AND APU FOR OVER 60 MINUTES AT IDLE AND HIGH-POWER. OPERATED AIR-CONDITIONING SYSTEM USING APU BLEED AIR AND 10TH STAGE BLEED AIR CYCLING BETWEEN THE 2 SOURCES AND USING AUTOMATIC AND MANUAL MODED. NO SMELL COULD BE DETECTED BETWEEN EITHER AIR SOURCE AT THIS TIME. WORKE DONE IN REF CL 650 AMM CH 71-00-00-866-807.
